Imperial College London

Dr Pierre-François Rodriguez

Faculty of Natural SciencesDepartment of Mathematics

Senior Lecturer in Pure Mathematics



+44 (0)20 7594 8548p.rodriguez Website




656Huxley BuildingSouth Kensington Campus





My main research area is probability theory, with a special interest in problems related to physics, in particular problems concerning phase transitions and random media.

Please visit my personal homepage for more information.



Deuschel JD, Rodriguez PF, 2024, A Ray–Knight theorem for ∇ϕ interface models and scaling limits, Probability Theory and Related Fields, ISSN:0178-8051

Duminil-Copin H, Goswami S, Rodriguez P-F, et al., 2023, EQUALITY OF CRITICAL PARAMETERS FOR PERCOLATION OF GAUSSIAN FREE FIELD LEVEL, Duke Mathematical Journal, Vol:172, ISSN:0012-7094, Pages:839-913

Drewitz A, Prevost A, Rodriguez P-F, 2023, Critical exponents for a percolation model on transient graphs, Inventiones Mathematicae, Vol:232, ISSN:0020-9910, Pages:229-299

Duminil-Copin H, Rivera A, Rodriguez P-F, et al., 2023, EXISTENCE OF AN UNBOUNDED NODAL HYPERSURFACE FOR SMOOTH GAUSSIAN FIELDS IN DIMENSION <i>d</i> ≥ 3, Annals of Probability, Vol:51, ISSN:0091-1798, Pages:228-276

Goswami S, Rodriguez P-F, Severo F, 2022, ON THE RADIUS OF GAUSSIAN FREE FIELD EXCURSION CLUSTERS, Annals of Probability, Vol:50, ISSN:0091-1798, Pages:1675-1724

More Publications